Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 262, NWS North Platte, NE

August 9, 2011Arthur County, Keith County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 9, 2011, 12:44 PM MDT for Arthur County, Keith County, Nebraska. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2011, 12:44 PM MDT (18:44 UTC)
Expired
Aug 9, 2011, 1:30 PM MDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Arthur County, NE, Keith County, NE

The radar

The North Platte radar (KLNX), 102 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 12:57 PM MDTHAIL 1.753 Sw Arthur, NEPUBLIC REPORTED GOLF BALL SIZED HAIL 3 MILES SOUTHWEST OF ARTHUR.
Aug 9, 1:37 PM MDTHAIL 120 N Ogallala, NENEBRASKA DEPARTMENT OF ROADS REPORTED THEY ARE PLOWING ROADS NORTH OF LAKE MCCONAUGHY DUE TO HAIL 6 INCHES DEEP ON ROADS. HAIL SIZES UP TO THE SIZE OF A QUARTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 6.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 98 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
98 J/kg
Mixed-layer CIN
-357 J/kg
Mixed-layer LCL
1507 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

888 
WUUS53 KLBF 091844
SVRLBF
NEC005-101-091930-
/O.NEW.KLBF.SV.W.0262.110809T1844Z-110809T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1244 PM MDT TUE AUG 9 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
  NORTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 130 PM MDT

* AT 1241 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HAYTHORN LAKE...OR 8 MILES WEST OF ARTHUR...AND MOVING SOUTHEAST AT
  30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HAYTHORN LAKE AND ARTHUR AROUND 1250 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
61 MILE MARKER 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 4171 10177 4144 10140 4139 10140 4139 10134
      4134 10127 4127 10176 4153 10199 4160 10199
TIME...MOT...LOC 1843Z 301DEG 35KT 4156 10182
WIND...HAIL 60MPH 1.00IN

$$

STOPPKOTTE
1 follow-up statement
950 
WWUS53 KLBF 091854
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1254 PM MDT TUE AUG 9 2011

NEC005-101-091930-
/O.CON.KLBF.SV.W.0262.000000T0000Z-110809T1930Z/
KEITH NE-ARTHUR NE-
1254 PM MDT TUE AUG 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARTHUR AND
NORTHEASTERN KEITH COUNTIES UNTIL 130 PM MDT...

AT 1251 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
HAYTHORN LAKE...OR 5 MILES SOUTH OF ARTHUR...MOVING SOUTHEAST AT 35
MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF ARTHUR AND
NORTHEASTERN KEITH COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4171 10177 4144 10140 4139 10140 4139 10134
      4134 10127 4127 10176 4153 10199 4160 10199
TIME...MOT...LOC 1853Z 315DEG 32KT 4149 10171
WIND...HAIL 60MPH 1.75IN

$$

STOPPKOTTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 10:14 AM MDT, 2 hours 30 minutes earlier.

Area forecast discussion, Aug 9, 10:14 AM MDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1114 AM CDT TUE AUG 9 2011

.DISCUSSION...
AN AREA OF THUNDERSTORMS HAS FORMED NORTHWEST OF OGALLALA ALREADY IN
RESPONSE TO LOW- AND MID-LEVEL WARM AIR ADVECTION AHEAD OF A WEAK
SHORT WAVE MOVING INTO SOUTHWESTERN SD. ANOTHER LINE OF STORMS IS ON
ITS WAY INTO NORTHWESTERN NEB JUST AHEAD OF THE WAVE. THIS ACTIVITY
IS PROPAGATING THROUGH AN ENVIRONMENT CHARACTERIZED BY MUCAPE OF 500
TO 1000 J/KG AND EFFECTIVE SHEAR OF 35-45 KTS...SO SOME SEVERE HAIL
IS POSSIBLE. A MORE SIGNIFICANT SEVERE THREAT IS STILL EXPECTED THIS
AFTERNOON AND EVENING AS SURFACE-BASED INSTABILITY INCREASES AND THE
STRONGER SHORT WAVE AND JET STREAK ACROSS THE CENTRAL ROCKIES MOVES
INTO THE AREA. HOWEVER...THE ONGOING CONVECTION RAISES SOME QUESTION
AS TO WHERE THE GREATER RISK WILL BE LOCATED. IT/S VERY POSSIBLE THE
SURFACE-BASED STORMS WILL FOCUS SOUTH OF A LINE FROM ABOUT ALLIANCE
TO NORTH PLATTE...OR SOUTH OF AN EFFECTIVE FRONT OR OUTFLOW BOUNDARY
SET UP IN PART BY THE EARLY-DAY STORMS. THE 12 UTC NAM SUPPORTS THIS
IDEA. THE AIR MASS WILL BE CHARACTERIZED BY MID 80S F TEMPS...60-65
F DEWPOINTS...AND MLCAPE OF 1500 TO 2000 J/KG. THE 0-6 KM BULK SHEAR
WILL BE SUBSTANTIAL...ON THE ORDER OF 55-65 KTS...SO SUPERCELLS WILL
BE LIKELY AT LEAST INITIALLY. HOWEVER...THE DEGREE OF BUOYANCY COULD
ACTUALLY BE A BIT LOW FOR THIS MAGNITUDE OF SHEAR...SO IT/S POSSIBLE
THAT IT MAY TAKE SOME TIME FOR UPDRAFTS TO GAIN SUFFICIENT DEPTH TO
ROTATE AND BECOME SEVERE. NOTE THAT THERE IS A NON-ZERO TORNADO RISK
IF DISCRETE STORMS PERSIST TOWARD 00 UTC...WHEN 0-1 KM BULK SHEAR IS
FORECAST TO INCREASE TO 15-20 KTS IN SOUTHWESTERN NEB.

WE HAVE INCREASED POPS CLOSE TO 50 PERCENT OVER MUCH OF WESTERN NEB
18-00 UTC...AND ADDED MENTION OF SEVERE WEATHER...TO COVER BOTH THE
RISK OF ELEVATED HAIL NORTH AND LATER SURFACE-BASED ACTIVITY SOUTH.

&&

.AVIATION...
SHORT RANGE FORECASTS INDICATE SCATTERED THUNDERSTORMS THIS
AFTERNOON AND EVENING IN WESTERN NEBRASKA. WE HAVE MODERATE TO HIGH
CONFIDENCE THAT THEY WILL BE SOUTH AND WEST OF A VTN-BBW LINE WHICH
INCLUDES THE TERMINAL FORECAST AT KLBF AND AIRPORTS AT MHN...TIF...
OGA AND IML. IN THAT AREA...HAIL AND WIND GUSTS 50KT OR HIGHER ARE
POSSIBLE. IN CENTRAL AND NORTH CENTRAL NEBRASKA...INCLUDING ANW...
ONL AND BBW...THUNDERSTORMS ARE POSSIBLE...BUT THE PROBABILITY IS
LESS THAN 40 PERCENT.

OUTSIDE OF THUNDERSTORMS...CRITICAL FLIGHT CONDITIONS ARE NOT
EXPECTED.

&&

.PREV DISCUSSION... /ISSUED 315 AM CDT TUE AUG 9 2011/

SYNOPSIS...
RIDGING ACROSS THE ROCKIES IS ALREADY UNDERWAY AS SEEN ON SATELLITE
WATER VAPOR LOOP AND IN PLOTS AND MODEL INITIALIZATIONS.  THIS
RIDGING WILL STEER ENERGY OVER THE CWA FOR THE NEXT 48 HOURS AND
BRING A GOOD CHANCE FOR WIDESPREAD RAINFALL OF 1-2 INCHES WITH
HIGHER AMOUNTS POSSIBLE. QPFERD EXCESSIVE RAINFALL DISCUSSION
HIGHLIGHTS SOUTHWEST NEBRASKA FOR 2 INCH AMOUNTS WITH SPOTTY 3-4
POSSIBLE.

HEIGHTS AND HEAT CONTINUE TO INCREASE ACROSS THE ROCKIES FRIDAY AND
INTO THE WEEKEND WITH TROUGH STRENGTHEN ACROSS THE EASTERN US.
WESTERN NEBRASKA WILL BE COOLER AND THOUGH IN THE SHADOW OF THE
RIDGE THERE WILL STILL BE MINOR THUNDERSTORM CHANCES INTO THE
EXTENDED PERIODS.

SHORT TERM...
NAM AND GFS SOLUTIONS DIFFER IN THE SHORT TERM INCLUDING
TEMPERATURES TODAY BUT THEY ALL AGREE ON THE ONSET OF THUNDERSTORMS
TODAY.  THE NAM HAS VERIFIED WELL THE PAST 24 HOURS AND WILL
CONTINUE TO FOLLOW ITS NOW SLIGHTLY SLOWER SOLUTION.

TODAY...A FEW SHOWERS AND A THUNDERSTORM OR TWO WILL BE ONGOING
EARLY THIS MORNING WITH ADDITIONAL THUNDERSTORMS DEVELOPING THIS
AFTERNOON IN THE NORTHERN PANHANDLE.  THESE STORMS WILL ENCOUNTER AN
UNSTABLE BUT HIGHLY SHEARED ENVIRONMENT THIS AFTERNOON IN THE
OUTLOOK AREA.  NAM MODEL SOUNDINGS SHOW A DRY ADIABATIC ENVIRONMENT
DEVELOPING AFTER 21Z. WE ARE UNDER A SLIGHT RISK FOR SEVERE
THUNDERSTORMS WITH AS MUCH AS 1400 J/KG CAPE IN THE NAM AND BELOW
1000 J/KG IN THE GFS. RELATIVELY LOW CAPE WITH HIGH SHEAR MAY LIMIT
SEVERE POTENTIAL THIS AFTERNOON.  50 KNOT WEST WINDS AT 500 MB ARE
FORECAST WITH A FREEZING LEVEL OF 15.4 KFT SO BELIEVE THE PRIMARY
SEVERE THREAT WILL BE FROM THUNDERSTORM WINDS GENERALLY WEST OF A
LINE FROM BROKEN BOW TO PINE RIDGE....MODEL SOUNDINGS TO THE EAST OF
THIS LINE DO NOT DISPLAY THE CLASSIC DEEP INVERTED V SOUNDING.

TONIGHT...DEEP LOW LEVEL EASTERLY UPSLOPE FLOW WILL CONTINUE TO FEED
THUNDERSTORM DEVELOPMENT.  RAINFALL AMOUNTS AND COVERAGE WILL
INCREASE AND BECOME GREATEST BETWEEN 6Z AND 12Z ACROSS ALL OF
WESTERN NEBRASKA WITH A WIDESPREAD SWATH AROUND AN INCH POSSIBLE.

WEDNESDAY...THUNDERSTORMS WILL BE ONGOING AND PRODUCING WIDESPREAD
HEAVY RAIN.  OUTSIDE THE STORMS...LIGHT WINDS AND ABUNDANT MOISTURE
WILL BRING FOG AND STRATUS MAY FILL IN ACROSS THE SOUTHERN CWA. 850
MB MOISTURE CONVERGENCE WILL BE FOCUSED OVER THE CWA AND UNDER 300
MB DIVERGENCE CENTER.  THE UPPER LEVEL DIVERGENCE MOVES ON DURING
THE DAY AND THE MODELS SHOW VARIOUS WAYS OF THE PRECIPITATION ENDING
BUT THEY ALL END DURING THE DAY (NAM) OR AFTERNOON (GFS) WITH NO
MORE THAN AN ADDITIONAL INCH OF PRECIPITATION.

THURSDAY...A SHORT WAVE TROUGH APPROACHES AND BRINGS THE THREAT OF
SMALL POPS...THE BIGGEST CONCERN IS THAT THE NAM IS SLOW ENOUGH THAT
IT MAY BE TRENDING TO SHIFT POPS INTO FRIDAY WHICH IS CURRENTLY A
DRY FORECAST. AS SKY COVER MAY DEPART EARLY IN THE EVENING THERE
WILL BE THE THREAT OF FOG DEVELOPMENT AS THOSE AREAS WHERE SKIES
CLEAR.

EXTENDED PERIOD...
RIDGING WEST AND TROUGH EAST AND IN BETWEEN WE EXPECT SLIGHTLY BELOW
NORMAL TEMPERATURES WITH MINOR THUNDERSTORM CHANCES. THIS TREND WELL
HANDLED IN CURRENT FORECAST AND NO CHANGES MADE THIS UPDATE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

UPDATE...SCHULTZ
AVIATION...SPRINGER
PREV DISCUSSION...HIRSCH
Hazardous weather outlook, Aug 9, 10:45 AM MDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1145 AM CDT TUE AUG 9 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-101645-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1145 AM CDT TUE AUG 9 2011 /1045 AM MDT TUE AUG 9 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS OVER WESTERN NEBRASKA THIS AFTERNOON WILL BE
GROWING INTO A MORE WIDESPREAD AREA OF THUNDERSTORMS IN SOUTHWESTERN
NEBRASKA BY EVENING. ISOLATED SEVERE STORMS ARE POSSIBLE THROUGH MID
AFTERNOON. DURING THE LATE AFTERNOON AND EVENING...A GREATER RISK OF
SEVERE WEATHER WILL EXIST...ESPECIALLY ACROSS THE SOUTHERN PANHANDLE
AND SOUTHWESTERN NEBRASKA. LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES ARE ALL POSSIBLE IN THE LATE AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AS A STATIONARY FRONT CONTINUES ON THE HIGH PLAINS...THERE IS A
CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS AGAIN WEDNESDAY AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CJS

In the hours before

Special weather statement, Aug 9, 9:56 AM MDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1056 AM CDT TUE AUG 9 2011

NEZ022-035-057-091645-
ARTHUR NE-GARDEN NE-KEITH NE-
956 AM MDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARTHUR...NORTHERN KEITH
AND EASTERN GARDEN COUNTIES UNTIL 1045 AM MDT...

AT 954 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF BLUEWATER BATTLEFIELD STATE
HISTORICAL PARK...OR 15 MILES EAST OF OSHKOSH...MOVING EAST AT 35
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OTTER CREEK CAMPGROUND...
  LEMOYNE...
  KEYSTONE...
  HIGHWAY 61 MILE MARKER 110...
  HIGHWAY 61 MILE MARKER 100...
  KINGSLEY DAM...

STOPPKOTTE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 1:14 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln46 min
Aug 9, 1:32 PM MDTTornado WarningLBFKeith, Lincoln28 min
Aug 9, 2:01 PM MDTSevere Thunderstorm WarningLBFHayes, Lincoln, Perkins44 min
Aug 9, 2:14 PM MDTTornado WarningLBFHayes, Lincoln31 min
Aug 9, 2:43 PM MDTSevere Thunderstorm WarningLBFDeuel47 min
Aug 9, 2:44 PM MDTTornado WarningLBFFrontier, Hayes31 min
Aug 9, 3:16 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes29 min
Aug 9, 3:30 PM MDTSevere Thunderstorm WarningLBFChase, Perkins45 min
Aug 9, 3:56 PM MDTSevere Thunderstorm WarningLBFChase, Perkins49 min
Aug 9, 4:36 PM MDTSevere Thunderstorm WarningLBFChase, Hayes28 min
Aug 9, 4:50 PM MDTSevere Thunderstorm WarningLBFPerkins55 min
Aug 9, 5:24 PM MDTSevere Thunderstorm WarningLBFChase, Hayes, Perkins51 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.